# SDR YENA2021070700428

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A320-232
- Aircraft serial: 9195
- Aircraft time: 1,484 hours, 498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1754, SJU-FLL. FLT ATTENDANTS REPORTED FUMES IN CABIN FROM ROW 16TO AFT GALLEY. SECURED #2 PACK PER FLOW CHART. FUMES DISSAPEARED; DEBRIEFED FLIGHT AND INFLIGHT CREW, AND REVIEWED (C.O.S.) FROM THE INFORMATION PROVIDED. THE ORGIN OF ODOR EVENT IS OUTSIDE OF AIRCRAFT ENVIROMENTAL SYS AND MOST LIKELY DUE TO SPILLED LIQUID IN CABIN REF TSM 05-50-00-810-831-A. NO ODORS OR FUMES PRESENT AT THIS TIME. A/C OK TO CONT SVC.
